Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 5, Issue 1, Pages 47-63
http://dx.doi.org/10.1155/S1085337500000063

A Picard-Maclaurin theorem for initial value PDEs

Department of Mathematics, James Madison University, Harrisonburg 22807, VA, USA

Received 15 February 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

G. Edgar Parker and James S. Sochacki, “A Picard-Maclaurin theorem for initial value PDEs,” Abstract and Applied Analysis, vol. 5, no. 1, pp. 47-63, 2000. https://doi.org/10.1155/S1085337500000063.